Disposition of the spectrum of a boundary value problem with mixed boundary conditions
Differencialʹnye uravneniâ, Tome 24 (1988) no. 1, pp. 123-135
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_1_a14,
author = {E. I. Moiseev},
title = {Disposition of the spectrum of a boundary value problem with mixed boundary conditions},
journal = {Differencialʹnye uravneni\^a},
pages = {123--135},
year = {1988},
volume = {24},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_1_a14/}
}
E. I. Moiseev. Disposition of the spectrum of a boundary value problem with mixed boundary conditions. Differencialʹnye uravneniâ, Tome 24 (1988) no. 1, pp. 123-135. http://geodesic.mathdoc.fr/item/DE_1988_24_1_a14/